# SDR MALA040192

- Difficulty date: February 9, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: N424XJ
- Make and model: Saab 340B
- Aircraft serial: 340B424
- Aircraft time: 15,450 hours, 17,159 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Module
- Part number: 44730501
- Part serial: OFFA00072
- Condition: Failed
- Location: De-Ice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE TO STC W INBOARD LIGHT ILLUMINATED ON IT'S OWN FOLLOWED QRH LIGHT STAYED ON.  AIR RETURN TO MSP.  MAINTENANCE OHM CHECKED DUCT MATS AND THERMISTORS, OHM CHECKS GOOD.  REMOVED AND REPLACED DEICE MODULE, PERFORMED 20 MIN OPS CHECKS, OPS CHECKS GOOD P/N 44730-501, S/N OFF A00072, S/N ON A00581.
